MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an emergency support program call, a ccu rn contacted clinical support regarding connection of an arrow iab catheter to a cardiosave intra-aortic balloon pump (iabp) after the patient was transferred from an outside hospital using a teleflex pump.The customer reported that the helium connection was not compatible and requested guidance on transferring therapy to the cardiosave without returning the patient to the catheterization laboratory.The required driveline tubing adapter and appropriate size selection were reviewed, along with the connection process.After the iab was transferred from the teleflex pump to the cardiosave, a catheter restriction alarm occurred.Before additional troubleshooting could be performed, the customer reported observing thick, dark orange fluid coming from the iab catheter extender input.The customer was advised to reconnect the iab to the original pump, obtain a new cardiosave for exchange, and label the affected pump for biomedical engineering evaluation.Fse was dispatched to evaluated the unit, confirmed blood back event.Blood intrusion spotted in all pneumatic components.Pneumatic interface module, pneumatic lineset, reservoir, fittings, fill manifold, compressor and executive processor boards needs to be replaced.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50943038
Report Number2249723-2026-0004501
Device Sequence Number13136474
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Arrow(IAB), Driveline Tubing Adapter,Teleflex Pump
Patient SexUnknown